# SDR HNAA2009042900138

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 41,710 hours, 45,459 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW HEAT PRODUCES ELECTRICAL SMELL.  FOUND WIRE TERMINAL END LOOSE (L2) ON CAPTAIN SIDE WINDOW TERMINAL BLOCK.  REPLACED TERMINAL END AND TIGHTENED OPS CHECK WINDOW HEAT SYSTEM IN REFERENCE TO MAINTENANCE MANUAL 30-41-02.  OPS CHECK GOOD.
